# SDR SWAA2024012439433

- Difficulty date: January 9, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 71,926 hours, 42,876 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR GUIDE PLATE HAS CORROSION ON LOWER SURFACE<[01] RECEIVED NEW FWD ENTRY DOOR GUIDE PLATE. PLATE TO BE INSTALLED ON TC# TTG8Q00QSVW8;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
